MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYSTEM, FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPLANT SYSTEM, FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPLANT SYSTEM, FIBERTAK BUTTON
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a sales representative via phone reported that an ar-3680 fibertak® button implant system had bent.This occurred during a subpectoral biceps tenodesis on (b)(6) 2025.This occurred upon insertion.The device was removed, and the case was completed using another ar-3680 in another location, requiring a new hole to be drilled.The patient had good bone quality.This resulted in a 3-minute delay where no additional anesthesia was administered.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation was not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
IMPLANT SYSTEM, FIBERTAK BUTTON
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22925783
Report Number1220246-2025-03688
Device Sequence Number21122609
Product Code MBI
UDI-Device Identifier00888867305441
UDI-Public(01)00888867305441(11)250401(17)300331(10)15413469
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLANT SYSTEM, FIBERTAK BUTTON
Device Catalogue NumberAR-3680
Device Lot Number15413469
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown